List of Articles Published in 1958

B.1958.50.9 Rotation of an Infinite Plane Lamina in Non-Newtonian Liquid : Motion Started Impulsively from Rest
S.D. Nigam, Vol. 50, No. 2, - 1958
B.1958.50.8 Rotation of a Plane Lamina in Non-Newtonian Fluids
A.C. Srivastava, Vol. 50, No. 2, - 1958
B.1958.50.7 On Certain Operational Images of Infinite Series
V.P. Mainra, Vol. 50, No. 1, - 1958
B.1958.50.6 Stress Concentrations Around a Small Inclusion (Formed by the Revolution of a Cardioid about Its Axis) on the Axis of a Circular Cylinder Under Torsion
S.B. Dutt, Vol. 50, No. 1, - 1958
B.1958.50.5 Some New Solutions of Symmetrical Balanced Incomplete Block Design with lambda=2 and k=9
M. Atiqullah, Vol. 50, No. 1, - 1958
B.1958.50.4 A Note on the Solution of Linear Equations by the Method of Least Squares
P.K. Ghosh, Vol. 50, No. 1, - 1958
B.1958.50.34 Origin of Trigonometry
U.C. Bardhan, Vol. 50, No. Suppl., - 1958
B.1958.50.33 A New Transform
V.P. Mainra, Vol. 50, No. Suppl., - 1958
B.1958.50.32 Theorems on Self-Reciprocal Functions
Bhagwan Das Agrawal, Vol. 50, No. Suppl., - 1958
B.1958.50.31 On the Slow Steady Two-Dimensional Flow of a Viscous Liquid in a Channel Bounded by Two Confocal Elliptic Arcs
P.D. Verma, Vol. 50, No. Suppl., - 1958
B.1958.50.30 The Elastic Response of a Large Plate to an Impulsive Parabolic Pressure Distribution
M. Mitra, Vol. 50, No. Suppl., - 1958
B.1958.50.3 On a Class of Steadily Increasing Functions with an Everywhere Dense Set of Points of Discontinuity
H.M. Sengupta & P.L. Ganguli, Vol. 50, No. 1, - 1958
B.1958.50.29 On Inverse Interpolation
D.P. Banerjee, Vol. 50, No. Suppl., - 1958
B.1958.50.28 On the Absolute Summability Factors of a Fourier Series and its Conjugate Series
G.D. Dikshit, Vol. 50, No. Suppl., - 1958
B.1958.50.27 Altitudes of a General Simplex in 4-Space
Sahib Ram Mandan, Vol. 50, No. Suppl., - 1958
B.1958.50.26 Stresses Produced by a Load Moving Over the Boundary of a Semi-Infinite Transversely Isotropic Solid
Sakti Kanta Chakraborty, Vol. 50, No. Suppl., - 1958
B.1958.50.25 Altitudes of a Simplex in Four Dimensional Space
Sahib Ram Mandan, Vol. 50, No. Suppl., - 1958
B.1958.50.24 Flexure of a Composite Beam whose Section is Bounded by Confocal Ellipses and Their Minor Axes
Amitava Chakravorti, Vol. 50, No. Suppl., - 1958
B.1958.50.23 On Meromorphic Functions of Several Variables
C.L. Siegel, Vol. 50, No. 3, - 1958
B.1958.50.22 On Some Results Involving Jacobi Polynomials
B.R. Bhonsle, Vol. 50, No. 3, - 1958